# SDR NSVA2008003

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 26,267 hours, 40,198 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Intermittent
- Location: Fire Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT "T" HANDLE FLICKERS MULTIPLE TIMES IN FLIGHT.  INSPECTED RT ENG FIRE LOOP, NO DEFECTS NOTED AT THIS TIME.  PERFORMED FIRE HANDLE TEST IAW BEECHCRAFT AMM 26-10-01-101.
